MathSciNet Relay Station
MathSciNet bibliographic data
MR2314353 60K40 (82B44)
Berestycki, Nathanaël; Pitman, Jim Gibbs distributions for random partitions generated by a fragmentation process. J. Stat. Phys. 127 (2007), no. 2, 381–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement